MathSciNet Relay Station
MathSciNet bibliographic data
MR1884913 90C25 (52A41 90C20 90C60)
Hauser, Raphael A.; Lim, Yongdo Self-scaled barriers for irreducible symmetric cones. SIAM J. Optim. 12 (2002), no. 3, 715–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement